Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 140 | 1 | 79-98
Tytuł artykułu

Variational integrals for elliptic complexes

Treść / Zawartość
Warianty tytułu
Języki publikacji
We discuss variational integrals which are defined on differential forms associated with a given first order elliptic complex. This general framework provides us with better understanding of the concepts of convexity, even in the classical setting $D'(ℝ^n,ℝ) {∇\over →} D'(ℝ^n,ℝ^n) {{curl}\over{→}} D'(ℝ^n,ℝ^{n×n})$
Słowa kluczowe
  • Dipartimento di Matematica e Applicazioni "R. Caccioppoli", via Cintia, 80126 Napoli, Italy.
  • Dipartimento di Matematica e Applicazioni "R. Caccioppoli", via Cintia, 80126 Napoli, Italy.
  • [A] K. Astala, Area distortion of quasiconformal mappings, Acta Math. 173 (1994), 37-60.
  • [BM-S] A. Baernstein and S. J. Montgomery-Smith, Some conjectures about integral means of ∂⨍ and $\overline ∂⨍$, to appear.
  • [Bu] D. L. Burkholder, Sharp inequalities for martingales and stochastic integrals, Astérisque 157-158 (1988), 75-94.
  • [C] H. Cartan, Differential Forms, Hermann, Paris , 1967.
  • [CRW] R. Coifman, P. L. Lions, Y. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. 72 (1993), 247-286.
  • [CRW] R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 569-645.
  • [D] B. Dacorogna, Direct Methods in the Calculus of Variations, Springer, Berlin, 1989.
  • [ET] I. Ekeland and R. Temam, Convex Analysis and Variational Problems, North-Holland, New York, 1976.
  • [FM] I. Fonseca and S. Müller, A-quasiconvexity, lower semicontinuity and Young measures, SIAM J. Math. Anal. 30 (1999), 1355-1390.
  • [GT] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1977.
  • [I] T. Iwaniec, Nonlinear Cauchy-Riemann operators in $ℝ^n$, Proc. Amer. Math. Soc., to appear.
  • [IS1] T. Iwaniec and C. Sbordone, On the integrability of the Jacobian under minimal hypotheses, Arch. Rational Mech. Anal. 119 (1992), 129-143.
  • [IS2] T. Iwaniec and C. Sbordone, Div-curl fields of finite distortion, C. R. Acad. Sci. Paris Sér. I 327 (1998), 729-734.
  • [IS3] T. Iwaniec and C. Sbordone, Quasiharmonic fields, Ann. Inst. H. Poincaré, to appear.
  • [ISS] T. Iwaniec, C. Scott and B. Stroffolini, Nonlinear Hodge theory on manifolds with boundary, Ann. Mat. Pura Appl. 177 (1999), 37-115.
  • [IV1] T. Iwaniec and A. Verde, Note on the operator $ L(⨍)=⨍ log |⨍|$, J. Funct. Anal. 169 (1999), 391-420.
  • [IV2] T. Iwaniec and A. Verde, A study of Jacobians in Hardy-Orlicz spaces, Proc. Roy. Soc. Edinburgh Sect. A 129 (1999), 539-570.
  • [M] S. Müller, Higher integrability of determinants and weak convergence in $L^1$, J. Reine Angew. Math. 412 (1990), 20-34.
  • [R] Yu. G. Reshetnyak, Stability theorems for mappings with bounded distortion, Siberian Math. J. 9 (1968), 499-512.
  • [Š] V. Šverák, Rank one convexity does not imply quasiconvexity, Proc. Roy. Soc. Edinburgh Sect. A 120 (1992), 185-189.
  • [St1] E. M. Stein, Note on the class L log L, Studia Math. 32 (1969), 305-310.
  • [St2] E. M. Stein, Harmonic Analysis, Princeton Univ. Press, 1993.
  • [W] H. Wente, An existence theorem for surfaces of constant mean curvature, J. Math. Anal. Appl. 26 (1969), 318-344.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.